MathSciNet Relay Station
MathSciNet bibliographic data
MR138612 10.50 (10.33)
Ciesielski, Z.; Kesten, H. A limit theorem for the fractional parts of the sequence $\{2\sp{k}t\}$. Proc. Amer. Math. Soc. 13 1962 596–600.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement